Alert archive / Wisconsin / Small Craft Advisories in 2012

Small Craft Advisory 14, NWS Milwaukee, WI

February 9, 2012

NWS Milwaukee, WI issued this small craft advisory at Feb 9, 2012, 9:58 AM CST. It took effect at Feb 9, 2012, 1:00 PM CST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Feb 9, 2012, 9:58 AM CST (15:58 UTC)
In effect from
Feb 9, 2012, 1:00 PM CST
Expired
Feb 12, 2012, 3:19 PM CST
In force
3 days
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

434 
WHUS73 KMKX 091558
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 AM CST THU FEB 9 2012

...GUSTY WEST WINDS THIS AFTERNOON AND STRONG NORTHERLY WINDS WITH
A COLD FRONT ON FRIDAY...

.A STRONG PRESSURE GRADIENT BETWEEN LOW PRESSURE OVER SOUTHERN
ONTARIO AND HIGH PRESSURE OVER THE KENTUCKY AREA WILL SET UP
ACROSS NORTHERN AND CENTRAL LAKE MICHIGAN TODAY. THIS WILL CAUSE
GUSTY WEST WINDS THIS AFTERNOON THROUGH TONIGHT...WITH STRONGEST
WINDS GENERALLY NORTH OF MILWAUKEE AND TOWARD THE OPEN WATERS.

AFTER A LULL LATE TONIGHT...WINDS WILL QUICKLY CHANGE DIRECTION
TO THE NORTH AND RACE FROM NORTH TO SOUTH ACROSS LAKE MICHIGAN
ALONG A COLD FRONT ON FRIDAY MORNING AND BUILD HIGH WAVES.

LMZ643-644-100000-
/O.NEW.KMKX.SC.Y.0014.120209T1900Z-120211T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
958 AM CST THU FEB 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
NOON CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS
AFTERNOON TO NOON CST SATURDAY. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS AFTERNOON
  THROUGH TONIGHT. WINDS WILL BECOME NORTH 15 TO 30 KNOTS FRIDAY
  MORNING BEHIND A COLD FRONT AND PERSIST INTO SATURDAY MORNING.

* WAVES: 1 TO 2 FEET BUILDING TO 2 TO 4 FEET LATE THIS AFTERNOON
  THROUGH TONIGHT. WAVES BUILDING TO 6 TO 10 FEET ON FRIDAY. WAVES
  WILL SLOWLY SUBSIDE TO 2 TO 4 FEET ON SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-100000-
/O.NEW.KMKX.SC.Y.0014.120210T1500Z-120211T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
958 AM CST THU FEB 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 3 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO
3 PM CST SATURDAY. 

* WINDS: WINDS WILL BECOME NORTH 15 TO 30 KNOTS FRIDAY MORNING
  BEHIND A COLD FRONT AND PERSIST INTO SATURDAY MORNING.

* WAVES: 1 TO 3 FEET BUILDING TO 8 TO 12 FEET ON FRIDAY. WAVES
  WILL SLOWLY SUBSIDE TO 2 TO 4 FEET ON SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
12 follow-up statements
802 
WHUS73 KMKX 100326
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CST THU FEB 9 2012

...GUSTY WEST WINDS OVERNIGHT AND STRONG NORTHERLY WINDS WITH A COLD FRONT
ON FRIDAY...

.A STRONG PRESSURE GRADIENT BETWEEN A TROUGH TRAILING FROM LOW
PRESSURE OVER EASTERN ONTARIO AND HIGH PRESSURE OVER THE TENNESSEE
VALLEY IS CAUSING GUSTY WEST WINDS THAT WILL LAST THROUGH
MOST OF THE OVERNIGHT...WITH THE STRONGEST WINDS GENERALLY
TOWARD THE OPEN WATERS.

AFTER A LULL FROM EARLY TO MID-MORNING FRIDAY...WINDS WILL QUICKLY
CHANGE DIRECTION TO THE NORTH AND INCREASE RAPIDLY FROM NORTH TO
SOUTH DOWN LAKE MICHIGAN BEHIND A COLD FRONT ON FRIDAY MORNING AND
BUILD HIGH WAVES.

LMZ645-646-101130-
/O.EXT.KMKX.SC.Y.0014.120210T0326Z-120211T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
926 PM CST THU FEB 9 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST
SATURDAY. 

* WINDS: WEST WINDS WITH FREQUENT GUSTS TO 25 KNOTS WILL LOWER FOR
  A TIME EARLY FRIDAY MORNING...THEN BECOME NORTH 15 TO 30 KNOTS
  BY MID-MORNING FRIDAY BEHIND A COLD FRONT. THE GUSTY NORTH
  WINDS WILL PERSIST INTO SATURDAY MORNING.

* WAVES: 1 TO 3 FEET BUILDING TO 8 TO 12 FEET ON FRIDAY. WAVES 
  WILL SLOWLY SUBSIDE TO 2 TO 4 FEET LATE ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-101130-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-120211T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
926 PM CST THU FEB 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY.

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH MOST
  OF THE OVERNIGHT. WINDS WILL BECOME NORTH 15 TO 30 KNOTS FRIDAY
  MORNING BEHIND A COLD FRONT AND PERSIST INTO SATURDAY MORNING.

* WAVES: 2 TO 4 FEET THROUGH TONIGHT...BUILDING TO 6 TO 10 FEET ON
  FRIDAY. WAVES WILL SLOWLY SUBSIDE TO 2 TO 4 FEET LATE ON
  SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
892 
WHUS73 KMKX 100926
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CST FRI FEB 10 2012

...STRONG NORTH WINDS BEHIND A COLD FRONT TODAY...

.AFTER A BRIEF LULL IN THE WEST WINDS EARLY THIS MORNING...A
STRONG COLD FRONT IS EXPECTED TO DROP SOUTH ACROSS SOUTHERN LAKE
MICHIGAN THIS MORNING. NORTH WINDS WILL INCREASE SUBSTANTIALLY
BEHIND THE FRONT AND WITH THE COLDER AIR WAVES ARE ALSO EXPECTED
TO RAPIDLY BUILD.

THE BRISK NORTH WINDS ARE EXPECTED TO CONTINUE TONIGHT AND THROUGH
MUCH OF SATURDAY.


LMZ645-646-101730-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-120211T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
326 AM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY.

* WINDS: WEST WINDS WILL BECOME NORTH AND INCREASE TO 30 KNOTS
  LATE THIS MORNING BEHIND A COLD FRONT. A FEW GUSTS TO GALE FORCE
  ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. GUSTY NORTH
  WINDS WILL PERSIST INTO SATURDAY MORNING.

* WAVES: BUILDING TO 5 TO 8 FEET HIS AFTERNOON AND 8 TO 12 FEET
  TONIGHT. WAVES WILL SLOWLY SUBSIDE SATURDAY.

* FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THIS AFTERNOON INTO
  SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-101730-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-120211T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
326 AM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY.

* WINDS: WEST WINDS WILL BECOME NORTH AND INCREASE TO 30 KNOTS
  LATE THIS MORNING BEHIND A COLD FRONT. A FEW GUSTS TO GALE FORCE
  ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. GUSTY NORTH
  WINDS WILL PERSIST INTO SATURDAY MORNING.

* WAVES: BUILDING TO 6 TO 10 FEET TODAY AND CONTINUING INTO
  TONIGHT. WAVES WILL SLOWLY SUBSIDE ON SATURDAY.

* FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THIS AFTERNOON INTO
  SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
608 
WHUS73 KMKX 101544
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
944 AM CST FRI FEB 10 2012

...STRONG NORTH WINDS BEHIND A COLD FRONT TODAY...

.A STRONG COLD FRONT MARCHING SOUTH ALONG THE NEARSHORE WATERS HAS
REACHED PORT WASHINGTON AND WILL CONTINUE SOUTHWARD...REACHING THE
ILLINOIS WATERS BY AROUND NOON. LIGHT WESTERLY WINDS AHEAD OF THE
FRONT WILL SHIFT QUICKLY TO THE THE NORTH AS THE FRONT MOVES
THROUGH...AND INCREASE SUBSTANTIALLY ALONG WITH A BURST OF HEAVY
SNOW.

THE BRISK NORTH WINDS ARE EXPECTED TO CONTINUE TONIGHT AND
THROUGH MUCH OF SATURDAY...WITH HIGH WAVES BUILDING THROUGH TODAY
AND TONIGHT. SMALL CRAFT CONDITIONS MAY LINGER INTO SATURDAY
NIGHT OR EVEN SUNDAY WITH GUSTY NORTHWEST TO WEST WINDS...AND
THUS THE ADVISORY MIGHT HAVE TO BE EXTENDED LATER TODAY.

LMZ645-646-102345-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-120211T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
944 AM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SATURDAY.

* WINDS: NORTH WINDS TO 30 KNOTS WITH A FEW GUSTS TO GALE FORCE.
  GUSTY NORTH WINDS WILL PERSIST INTO SATURDAY MORNING...BECOMING
  NORTHWEST THEN WEST LATER SATURDAY INTO SUNDAY.

* WAVES: BUILDING TO 5 TO 8 FEET THIS AFTERNOON AND 8 TO 12 FEET 
  TONIGHT. WAVES WILL SLOWLY SUBSIDE SATURDAY. 

* FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THIS AFTERNOON INTO 
  SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-102345-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-120211T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
944 AM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY.

* WINDS: WEST WINDS WILL BECOME NORTH AND INCREASE TO 30 KNOTS
  LATE THIS MORNING BEHIND A COLD FRONT. A FEW GUSTS TO GALE FORCE
  ARE POSSIBLE AFTER THE FRONT MOVES THROUGH. GUSTY NORTH WINDS
  WILL PERSIST INTO SATURDAY MORNING...BECOMING NORTHWEST THEN
  WEST LATER SATURDAY INTO SUNDAY.

* WAVES: BUILDING TO 6 TO 10 FEET TODAY AND CONTINUING INTO 
  TONIGHT. WAVES WILL SLOWLY SUBSIDE ON SATURDAY. 

* FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THIS AFTERNOON INTO 
  SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
973 
WHUS73 KMKX 102129
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CST FRI FEB 10 2012

...STRONG NORTH WINDS CONTINUE...

.A STRONG COLD FRONT MOVED SOUTH THROUGH THE NEARSHORE WATERS
EARLIER TODAY...BRINGING BLUSTERY NORTH WINDS. THESE NORTH WINDS
WILL REMAIN GUSTY THROUGH TONIGHT...BECOMING NORTHWEST AND EASING
JUST A BIT A BIT SATURDAY. NORTHWEST TO WEST WINDS WILL REMAIN
BREEZY SATURDAY NIGHT...THUS THE SMALL CRAFT ADVISORY HAS BEEN
EXTENDED.

HIGH WAVES ARE EXPECTED OVERNIGHT...DIMINISHING ON SATURDAY. THE
COLDER AIR AND BLUSTERY WINDS WILL ALSO RESULT FREEZING SPRAY
THROUGH SATURDAY.

LMZ643>646-110530-
/O.EXT.KMKX.SC.Y.0014.000000T0000Z-120212T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
329 PM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: NORTH WINDS TO 30 KNOTS WITH A FEW GUSTS TO GALE FORCE
  THROUGH TONIGHT. NORTHWEST WINDS OF 15 TO 25 KNOTS ARE THEN
  EXPECTED SATURDAY AND SATURDAY NIGHT.

* WAVES: BUILDING TO 8 TO 11 FEET TONIGHT. WAVES WILL SLOWLY
  SUBSIDE SATURDAY.

* FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
249 
WHUS73 KMKX 110307
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
907 PM CST FRI FEB 10 2012

...STRONG NORTH WINDS CONTINUE...

.BRIKS NORTHWEST WINDS WILL REMAIN GUSTY THROUGH TONIGHT...EASING
JUST A BIT SATURDAY. NORTHWEST TO WEST WINDS WILL REMAIN BRISK SATURDAY
NIGHT...THUS THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED.

HIGH WAVES ARE EXPECTED OVERNIGHT...DIMINISHING ON SATURDAY. THE
COLDER AIR AND BLUSTERY WINDS WILL ALSO RESULT FREEZING SPRAY
THROUGH SATURDAY.

LMZ643>646-111115-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-120212T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
907 PM CST FRI FEB 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: NORTHWEST WINDS TO 30 KNOTS WITH A FEW GUSTS TO GALE
  FORCE THROUGH TONIGHT. NORTHWEST WINDS OF 15 TO 25 KNOTS ARE
  THEN EXPECTED SATURDAY AND SATURDAY NIGHT.

* WAVES: BUILDING TO 8 TO 12 FEET TONIGHT. WAVES WILL SLOWLY 
  SUBSIDE SATURDAY. 

* FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
524 
WHUS73 KMKX 110945
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
345 AM CST SAT FEB 11 2012

...STRONG NORTH WINDS CONTINUE...

.BRIKS NORTHWEST WINDS WILL REMAIN GUSTY THROUGH TONIGHT...EASING
ON SUNDAY. THUS THE SMALL CRAFT ADVISORY REMAINS IN EFFECT.

HIGH WAVES ARE EXPECTED TODAY INTO EARLY TONIGHT...DIMINISHING ON
SUNDAY. THE COLDER AIR AND BLUSTERY WINDS WILL ALSO RESULT
FREEZING SPRAY THROUGH TONIGHT.

LMZ643>646-111745-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-120212T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
345 AM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: NORTHWEST WINDS 15 TO 25 KNOTS THROUGH TONIGHT.

* WAVES: BUILDING TO 8 TO 12 FEET TODAY...SUBSIDING TO 5 TO 8 FEET
  DURING THE AFTERNOON AND THEN 3 TO 6 FEET TONIGHT.

* FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
KAPELA

WWW.WEATHER.GOV/MKX
876 
WHUS73 KMKX 111537
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 AM CST SAT FEB 11 2012

...BRISK NORTHWEST WINDS CONTINUE...

.BRIKS NORTHWEST WINDS WILL REMAIN GUSTY THROUGH TONIGHT...EASING
A BIT ON SUNDAY. HIGH WAVES ARE EXPECTED TODAY...SLOWLY
DIMINISHING THROUGH THE DAY AND TONIGHT. THE COLDER AIR AND
BLUSTERY WINDS WILL ALSO RESULT FREEZING SPRAY THROUGH TONIGHT.

LMZ643>646-112345-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-120212T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
937 AM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS THROUGH TONIGHT.

* WAVES: 6 TO 10 FEET THIS MORNING...SUBSIDING TO 3 TO 6 FEET BY
  EVENING AND THEN 2 TO 4 FEET BY SUNDAY MORNING.

* FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
966 
WHUS73 KMKX 112127
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CST SAT FEB 11 2012

...BRISK NORTHWEST TO WEST WINDS CONTINUE...

.BRIKS NORTHWEST WINDS WILL REMAIN GUSTY OVER THE NEARSHORE
WATERS THROUGH TONIGHT...BECOMING WESTERLY AND REMAINING GUSTY ON
SUNDAY. WINDS WILL FINALLY BEGIN TO EASE SUNDAY AFTERNOON INTO THE
EVENING. HIGH WAVES WILL CONTINUE TO SUBSIDE THIS EVENING AND
OVERNIGHT. THE HIGHEST WINDS AND WAVES WILL BE TOWARD OPEN
WATERS. 

THE COLD AIR AND BLUSTERY WINDS WILL ALSO RESULT FREEZING SPRAY
THROUGH TONIGHT.

LMZ643>646-120530-
/O.EXT.KMKX.SC.Y.0014.000000T0000Z-120212T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
327 PM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST SUNDAY. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS BACKING WEST BY SUNDAY
  MORNING.

* WAVES: 3 TO 6 FEET THIS EVENING SUBSIDING TO 2 TO 4 FEET BY
  SUNDAY MORNING.

* FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
504 
WHUS73 KMKX 120434
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1034 PM CST SAT FEB 11 2012

...BRISK NORTHWEST TO WEST WINDS CONTINUE...

.BRISK NORTHWEST WINDS WILL REMAIN GUSTY OVER THE NEARSHORE WATERS
THROUGH TONIGHT...BECOMING WESTERLY AND REMAINING GUSTY ON SUNDAY.
WINDS WILL FINALLY BEGIN TO EASE SUNDAY AFTERNOON INTO THE
EVENING. HIGH WAVES WILL CONTINUE TO SUBSIDE THIS EVENING AND
OVERNIGHT. THE HIGHEST WINDS AND WAVES WILL BE TOWARD OPEN WATERS.

THE COLD AIR AND BLUSTERY WINDS WILL ALSO RESULT FREEZING SPRAY
THROUGH TONIGHT.

LMZ643>646-121245-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-120212T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1034 PM CST SAT FEB 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST SUNDAY. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS BACKING WEST BY SUNDAY 
  MORNING. 

* WAVES: 3 TO 6 FEET THIS EVENING SUBSIDING TO 2 TO 4 FEET BY 
  SUNDAY MORNING. 

* FREEZING SPRAY: FREEZING SPRAY IS EXPECTED THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
789 
WHUS73 KMKX 120946
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 AM CST SUN FEB 12 2012

...BRISK NORTHWEST TO WEST WINDS CONTINUE...

.BRISK NORTHWEST WINDS WILL BECOME WEST AND REMAINING GUSTY
THROUGH THIS AFTERNOON. WINDS WILL FINALLY BEGIN TO EASE EARLY
THIS EVENING. WAVES WILL CONTINUE TO SLOWLY SUBSIDE TODAY INTO
TONIGHT...WITH THE HIGHEST WAVES TOWARD OPEN WATERS.

LMZ643>646-121800-
/O.EXT.KMKX.SC.Y.0014.000000T0000Z-120213T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 AM CST SUN FEB 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS BACKING WEST MID-MORNING.
  WINDS EASING TO 10 TO 20 KNOTS BY LATE EVENING.

* WAVES: 3 TO 5 FEET EARLY THIS MORNING...SUBSIDING TO 1 TO 3
  FEET BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
657 
WHUS73 KMKX 121545
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 AM CST SUN FEB 12 2012

...BRISK NORTHWEST TO WEST WINDS CONTINUE...

.BRISK NORTHWEST TO WEST WINDS WILL REMAIN GUSTY THROUGH THIS
AFTERNOON. WINDS WILL FINALLY BEGIN TO EASE EARLY THIS EVENING.
WAVES WILL CONTINUE TO SLOWLY SUBSIDE TODAY INTO TONIGHT...WITH
THE HIGHEST WAVES TOWARD OPEN WATERS.

LMZ643>646-122345-
/O.CON.KMKX.SC.Y.0014.000000T0000Z-120213T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
945 AM CST SUN FEB 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS BACKING WEST MID TO LATE
  MORNING. WINDS EASING TO 10 TO 20 KNOTS BY LATE EVENING.

* WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
333 
WHUS73 KMKX 122119
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 PM CST SUN FEB 12 2012

...WINDS CONTINUE TO SLOWLY DIMINISH...

.WIND GUSTS ARE GENERALLY BELOW SMALL CRAFT LEVELS THIS AFTERNOON AS 
THE PRESSURE GRADIENT CONTINUES TO WEAKEN. THUS THE SMALL CRAFT 
ADVISORY IS BEING CANCELLED.

LMZ643>646-122230-
/O.CAN.KMKX.SC.Y.0014.000000T0000Z-120213T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
319 PM CST SUN FEB 12 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS GUSTS ARE GENERALLY BELOW 23 KNOTS AND ARE EXPECTED TO
REMAIN BELOW THIS LEVEL THROUGH THE REST OF THE DAY.

$$
DDV

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 2:27 AM CST, 7 hours 31 minutes earlier.

Area forecast discussion, Feb 9, 2:27 AM CST, 7 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
227 AM CST THU FEB 9 2012

.TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH

A LOW AMPLITUDE SHORTWAVE EXITING IOWA ASSOCIATED WITH A DEPARTING
WEAKENING UPPER JET SHOULD MOVE ACROSS CENTRAL ILLINOIS THIS MORNING
AND INTO OHIO THIS EVENING.  LITTLE MOISTURE WITH THIS FEATURE SO DO
NOT EXPECT ANY CLOUDS EVEN ACROSS THE FAR SOUTH.

DRY LOW/MID LEVELS TODAY. AN INCREASING PRESSURE GRADIENT BETWEEN A
SURFACE TROUGH AND COLD FRONT ACROSS THE NORTHERN GREAT LAKES AND
HIGH PRESSURE OVER KENTUCKY WILL BRING INCREASING SOUTHWEST WINDS TO
SOUTHERN WI BY LATE MORNING. A FEW GUSTS TO 25 MPH WILL BE POSSIBLE
BY THIS AFTERNOON.

THE STRONG COLD FRONT IS THEN EXPECTED TO PUSH INTO THE FORECAST
AREA LATE TONIGHT AND THE LEADING EDGE OF THE FRONT SHOULD REACH ALL
BUT THE FAR SOUTHEAST BY SUNRISE FRIDAY. THE ASSOCIATED SHORTWAVE IS
LAGGING THE FRONT SO MAINLY CONVECTIVE SNOW SHOWERS EXPECTED WITH
THE INCREASING LOW LEVEL MOISTURE AND CONVERGENCE WITH AND MAINLY
JUST BEHIND THE FRONT.  LOW LEVEL LAPSE RATES INCREASE TO NEAR 8
C/KM BELOW 900 MB BUT POST FRONTAL TOWARD SHEBOYGAN BY 6 AM FRIDAY.
ANY SNOW ACCUMULATIONS WOULD BE LIGHT. WINDS BELOW 4 THSD FT BECOME
NORTHEAST MAINLY NORTH OF PORT WASHINGTON WHICH COULD BEGIN A PERIOD
OF LAKE ENHANCEMENT POTENTIAL.

.FRIDAY...FORECAST CONFIDENCE...MEDIUM

CONTINUED CHANCE FOR SNOW FRIDAY BEHIND THE COLD FRONT...AS THE
UPPER TROUGH SWINGS THROUGH. SATURATION A LITTLE BETTER THAN MODEL
RUNS FROM 24 HOURS AGO...BUT STILL NOT THAT IMPRESSIVE. FAIRLY
RELIABLE ECMWF POPS IN THE LIKELY CATEGORY ACROSS THE EAST
FRIDAY...BUT DID NOT WANT TO GO THAT HIGH GIVEN SHORT DURATION OF
BEST SATURATION.

WITH THE COLD FRONT EXITING THE SRN FORECAST AREA IN THE
MORNING...HIGH TEMPS WILL LIKELY BE DURING THE EARLY MORNING
HOURS...WITH TEMPS THEN GENERALLY HOLDING STEADY OR FALLING THROUGH
THE REMAINDER OF THE DAY.

KEPT SOME POPS ALONG THE LAKE SHORE FRIDAY NIGHT. OVERALL
THOUGH...MODELS HAVE LOST THE EASTERLY COMPONENT TO THE 1000-850 MB
FLOW...SUGGESTING THE LAKE EFFECT SNOW WILL MAINLY STAY OFF SHORE.

.SATURDAY AND SUNDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

STILL EXPECTING THE WEEKEND TO BE DRY AS HIGH PRESSURE SLIDES BY TO
THE SOUTHWEST. SHOULD SEE BELOW NORMAL TEMPS BEHIND THE DEPARTING
SYSTEM SATURDAY...WARMING TOWARD AVERAGE VALUES ON SUNDAY.

.MONDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM

GFS AND ECMWF STILL IN DECENT AGREEMENT IN BRINGING A CHANCE FOR
SNOW TO THE AREA MONDAY INTO TUESDAY MORNING AS AN UPPER LEVEL
TROUGH SWINGS THROUGH. CURRENTLY LOOKS LIKE AMOUNTS WILL BE ON THE
LIGHT SIDE...GENERALLY 1 INCH OR LESS. DRY WEATHER THEN TO RETURN
FOR LATER TUESDAY AND WEDNESDAY.

PERSISTENT SOUTHWEST WINDS WILL LIKELY PUSH TEMPERATURES BACK TO A
FEW DEGREES ABOVE NORMAL BY MID WEEK.

&&

.AVIATION/12Z TAFS/...

VFR CONDITIONS WITH CLEAR SKIES ARE EXPECTED ACROSS THE FORECAST
AREA TODAY.  SOUTHWEST WINDS WILL INCREASE TODAY WITH AN INCREASING
PRESSURE GRADIENT BETWEEN A COLD FRONT ACROSS THE NORTHERN GREAT
LAKES AND HIGH PRESSURE OVER KENTUCKY. MVFR CLOUDS WILL INCREASE
LATE TONIGHT AS THE STRONG COLD FRONT DROPS SOUTH ACROSS MOST OF
SOUTHERN WISCONSIN.  MVFR VSBY SNOW SHOWERS WITH SOME IFR VSBYS WILL
BE POSSIBLE MAINLY JUST BEHIND THE FRONT LATE TONIGHT ACROSS
SECTIONS OF SOUTHERN WISCONSIN EXCEPT THE FAR SOUTHEAST.  THE SNOW
SHOWERS ARE EXPECTED INTO FRIDAY...ESPECIALLY NEAR LAKE MICHIGAN
WITH A NORTHEAST LOW LEVEL FLOW.

&&

.MARINE...

INCREASING SOUTHWEST WINDS TODAY AND EARLY TONIGHT WILL APPROACH
SMALL CRAFT ADVISORY CONDITIONS. SMALL CRAFT ADVISORIES ARE EXPECTED
LATE TONIGHT NORTH OF PORT WASHINGTON...THEN ACROSS ALL OF THE SHORE
AREAS FRIDAY INTO FRIDAY NIGHT BEHIND A STRONG COLD FRONT. THE GUSTY
NORTH WINDS WOULD CREATE HIGH WAVES FRIDAY...LASTING INTO SATURDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...HENTZ
FRIDAY THROUGH WEDNESDAY...DDV
Hazardous weather outlook, Feb 9, 3:19 AM CST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
319 AM CST THU FEB 9 2012

WIZ046-047-051-052-056>060-062>072-100930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
319 AM CST THU FEB 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS
HOWEVER SNOWFALL REPORTS ARE ALWAYS APPRECIATED.

LMZ643>646-100930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
319 AM CST THU FEB 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS TODAY AND TONIGHT...
ESPECIALLY TOWARD THE OPEN WATER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS WILL TURN TO THE NORTH BEHIND A STRONG COLD FRONT FRIDAY
MORNING...AND INCREASE TO SMALL CRAFT ADVISORY LEVELS. A FEW GUSTS
TO NEAR GALES ARE POSSIBLE...ESPECIALLY TOWARD OPEN WATERS.  THE
BRISK NORTH WINDS AND RESULTANT HIGH WAVES WILL CONTINUE INTO
SATURDAY. FREEZING SPRAY IS EXPECTED FRIDAY INTO SATURDAY.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.